Differenciál- és differenciaegyenletek elmélete és alkalmazásai  részletek

súgó  nyomtatás 
vissza »

 

Projekt adatai

 
azonosító
73274
típus K
Vezető kutató Győri István
magyar cím Differenciál- és differenciaegyenletek elmélete és alkalmazásai
Angol cím Theory of differential and difference equations with applications
magyar kulcsszavak differenciálegyenletek, integro-differenciálegyenletek, differenciaegyenletek, stabilitás, aszimptotikus formulák, populációdinamika
angol kulcsszavak differential equations, integro-differential equations, difference equations, stability, asymptotical representation, population dynamics
megadott besorolás
Matematika (Matematikai, Fizikai, Kémiai és Mérnöki Tudományok)100 %
Ortelius tudományág: Differenciálegyenletek
zsűri Matematika–Számítástudomány
Kutatóhely Matematika Tanszék (Pannon Egyetem)
résztvevők Hartung Ferenc
Horváth László
Pituk Mihály
Slezák Bernát
projekt kezdete 2008-04-01
projekt vége 2012-09-30
aktuális összeg (MFt) 16.588
FTE (kutatóév egyenérték) 9.85
állapot lezárult projekt
magyar összefoglaló
A pályázatunkban a kutatási tervet egymástól részben elhatárolható részekre osztottuk. Megjegyezzük, hogy az egyes részterületek között vannak átfedések és kölcsönhatások.

Vizsgálataink tárgya késleltetett differenciál-, differencia- és integrálegyenletek, valamint integrálegyenlőtlenségek. A tervezett kutatások jelentős része nemlineáris egyenletekre vonatkozik, esetenként absztrakt terekben. Az egyik leghangsúlyosabb kutatási terület a megoldások aszimptotikus jellemzése, pontos aszimptotikus formulák megadása. A vizsgálatok módszere erősen függ attól, hogy a megoldásokat exponenciálisan nőnek/csökkennek illetve csak az exponenciális függvényeknél lassabban csökkenő, ún. szubexponenciális függvények segítségével lehet őket jellemezni. Folytonos időparaméterek esetén az előbb említett két aszimptotikus jellemzés mindegyikét vizsgáljuk aszimptotikusan konstans együtthatós lineáris, illetve nemlineáris egyenletosztályokra is. Külön vizsgáljuk a késleltetések szerepét. A folytonos idejű differenciaegyenletek és racionálisan független késleltetések/eltolások esete jelentős kihívásnak tűnik.

A tervünkben kiemelten szerepel az állapotfüggő késleltetésű differenciálegyenletek megoldásainak kvalitatív vizsgálata. Elsősorban a megoldások stabilitását és paraméterek szerinti differenciálhatóságát szeretnénk vizsgálni. Kutatásainkat az eddigi tudományos eredményeinkre alapozzuk. Megjegyezzük, hogy az állapotfüggő késleltetésű egyenletek iránt napjainkban fokozott érdeklődés mutatkozik. Konkrét elképzeléseink vannak korábbi stabilitási eredményeink, illetve az alkalmazott módszerek továbbfejlesztésére.

Munkatervünk arra az együttműködésre alapul, amely a pályázók között az elmúlt, közel 14 év alatt alakult ki. A differenciálegyenletek kutatása tanszékünkön 1993 őszén indult el, és az eltelt idő alatt két PhD és egy MTA doktora értekezés került sikeres megvédésre. Az 5 pályázó között szoros szakmai kölcsönhatások, közös publikációk jöttek létre. Ez nagyban köszönhető a rendszeres szakmai szemináriumunknak is.
angol összefoglaló
In the application the plan of our investigations is divided into several parts partially separated each from other. It should be noted that there are relations and overlappings between the parts.

The subjects of our investigations are differential and difference equations, integral equations and inequalities. We will focus on nonlinear equations, in some cases in abstract spaces. The study of asymptotic properties of the solutions is one of the most important subjects of our investigations. The method of investigations depends strongly on the situation whether the solutions are exponentially growing/decaying or they have a subexponential decay. We will investigate both types of asymptotic in the case of continuous time parameters for classes of nonlinear equations and asymptotically autonomous linear equations. The role of delays will be investigated separately. The case of difference equations with continuous time and rationally independent delays/shifts seems to be most challenging.

Another important subject of our investigation is the study of the qualitative properties of the solutions of differential equations with state-dependent delays. We will focus on the stability properties and the differentiability with respect to the parameters. Our investigations are based on our previous studies. We have concrete ideas about the improvements of our previous stability results and methods of investigations. We mention that recently there have been a great interest in the study of state-dependent delay equations.

Our plan is based on the cooperation between the applicants during the last 14 years. The study of differential equations in our department started in 1993. From that time 2 PhD dissertations and 1 DSc dissertation were successfully defended by the members of our research group. We have numerous publications which is due also to our regular scientific seminar.





 

Zárójelentés

 
kutatási eredmények (magyarul)
Kutatásaink a következő témakörökhöz kapcsolódtak: Megoldások aszimptotikus jellemzése; integrálegyenletek és egyenlőtlenségek mértékterekben; állapotfüggő késleltetésű és absztrakt differenciálegyenletek; stabilitásvizsgálatok, periodikuság, korlátosság és alkalmazások. A 2008-2012 kutatási időszakban 42 publikációnk jelent meg. A dolgozataink kétharmada impakt faktoros folyóiratban jelent meg, az összesített impakt faktora 27,28. Dolgozatainkra az elmúlt négy évben 892, ezen belül a kutatási periódusban megjelent 42 publikációnkra pedig 64 hivatkozást regisztráltunk. Eredményeinkről 7 plenáris, 35 meghívott szekció és 15 szekció előadásban számoltunk be nemzetközi konferenciákon. Ezeken kívül 17 meghívott előadást tartottunk különböző hazai és külföldi egyetemek szakmai szemináriumain.
kutatási eredmények (angolul)
Our research is related to the following topics: Asymptotic characterization of solutions; integral equations and inequalities in measure spaces; differential equations with state-dependent delays and abstract differential equations, stability, periodicity, boundedness and applications. 42 of our pubications have appeared in the research period 2008-2012. Two thirds of our publications have appeared in a journal which has impact factor, the total impact factor is 27.28. We have counted 892 citations of our papers in the last four years, including 64 citations of our 42 papers published in this period. We gave 7 plenary, 35 invited, and 15 contributed talks at international conferences, and 17 invited talks at research seminars of national and foreign universities.
a zárójelentés teljes szövege https://www.otka-palyazat.hu/download.php?type=zarobeszamolo&projektid=73274
döntés eredménye
igen





 

Közleményjegyzék

 
Győri I., E. Awwad: On the boundedness of the solutions in nonlinear discrete Volterra di erence equations, Adv. Di fference Equ. 2012:2, 2012
Győri I., Horváth L.: Sharp algebric periodicity conditions for linear higher order difference equations, Computers and Mathematics with Applications, v. 64, 2262-2274, 2012
Győri I., Hartung F.: Asymptotic behavior of nonlinear difference equations, J. Difference Equations and Aapplications, v. 18:(9), 1485-1509, 2012
Appleby J.A.D., Győri I., Reynolds D.W.: History-dependent decay rates for a logistic equation with infinite delay, P Roy Soc Edinb A 141, pp. 23-44, 2011
Győri I., Horváth L.: lp-solutions and stability analysis of difference equations using the Kummer's test, Appl Math Comput, v.217:(24), 10129-10145, 2011
Győri I., Karakoç F., Bereketoǧlu H.: Convergence of solutions of a linear impulsive differential equations system with many delays, Dynam Cont Dis Ser A, v.18:(2), 191-202, 2011
Horváth L.: A method to refine the discrete Jensen's inequality for convex and mid-convex functions, Math Comput Model, v.54:(9-10), 2451-2459, 2011
Horváth L.: A parameter-dependent refinement of the discrete Jensen's inequality for convex and mid-convex functions, J Inequal Appl, 2011:26, 2011
Horváth L., Pečarić J.: A refinement of the discrete Jensen's inequality, Math Inequal Appl, v.14:(4), 777-791, 2011
Horváth L., Khan K. A., Pečarić J.: Refinements of results about weighted mixed symmetric means and related Cauchy means, J Inequal Appl, Art. ID 350973, 2011
Pituk M.: A link between the Perron-Frobenius theorem and Perron's theorem for difference equations, Linear Algebra and its Applications, v.434, 490-500, 2011
Hartung F.: Differentiability of solutions with respect to parameters in differential equations with state-dependent delays, Dissertation submitted for the degree Doctor of the Hungarian Academy of Sciences, 2011
Pituk M.: A limit boundary value problem for nonlinear difference equations, Proceedings of the Workshop "Future Directions in Difference Equations: Universidade de Vigo, June 13-17, 2011, Spain", Universidade de Vigo, p. 157-161, 2011
L. Horváth, Khuram Ali Khan, J. Pecaric: Refi…nements of Hölder and Minkowski inequalities with weights, Proc. A. Razmadze Math. Inst., v. 158, 33-56, 2012
Pituk M.: A note on the oscillation of linear time-invariant systems, Applied Mathematics Letters v. 25, 876-879, 2012
Obaya, R., Pituk M.: A variant of the Krein-Rutman theorem for Poincaré difference equations, Journal of Difference Equations and Applications, v.18, 1751-1762, 2012
Győri I. and F. Hartung: Asymptotically exponential solutions in nonlinear integral and differential equations, J. Differential Equations, v. 249. 1322-1352, 2010
Győri I., Horváth L.: A new view of the lp-theory for a system of higher order difference equations, Computers and Mathematics with Applications, v. 59, 2918-2932, 2010
Győri I., Horváth L.: Asymptotic constancy in linear difference equations: Limit formulae and sharp conditions, Advances in Difference Equations, Article ID 789302, 20 pages (doi:10.1155/2010/789302), 2010
Győri I., Horváth L.: Asymptotic behaviour of the solutions of a nonautonomous linear delay difference systems, Applied Mathematics and Computation, v. 217, 40205-40216, 2010
Győri I., Reynolds D. W.: On admissibility of of the resolvent of discrete Volterra equations, J. Difference Equations Appl., v. 16, 1393-1412, 2010
Krasznai B., Győri I., Pituk M.: The modified chain method for a class of delay differential equations arising in neural networks, Mathematical and Computer Modelling, v. 51, 452-460, 2010
Krasznai B., Győri I., Pituk M.: Positive decreasing solutions of higher-order nonlinear difference equations, Advances in Difference Equations, Article ID 973432, 16 pages (doi:10.1155/2010/973432), 2010
Győri I., Reynolds D. W.: On asymptotic periodic solutions of linear discrete Volterra equations, Fasciculi Mathematici, v. 44, 53-67, 2010
Slezák B.: On the smooth parameter-dependence of the solutions of abstract functional differential equations with state-dependent delay, Functional Differential Equations, v.17 (3-4.) 253-293, 2010
Pituk M.: A note on nonnegative solutions of a perturbed system of ordinary differential equations, Annales Univ. Sci. Budapest v.53, 91-96., 2010
Hartung F.: Differentiability of solutions with respect to the initial data in differential equations with state-dependent delays, J. Dynamics and Differential Equations v. 23(4), 843-884, 2011
Hartung F.: On Differentiability of Solutions with respect to Parameters in Neutral Differential Equations with State-Dependent Delays, Annali di Matematica-Pura ed Applicata, DOI 10.1007/s10231-011-0210-5, 2011
Győri, I. and F. Hartung: On Numerical Approximation using Differential Equations with Piecewise-Constant Arguments, Periodica Mathematica Hungarica, Vol. 56(1) 55-69, 2008
Hartung, F.: Linearized Stability for a Class of Neutral Functional Differential Equations with State-Dependent Delays, J. Nonlinear Analysis: Theory, Methods and Applications, v. 69, 1629–1643, 2008
Medina, R. and M. Pituk: Asymptotic behavior of a linear difference equation with continuous time, Periodica Mathematica Hungarica, vol. 56, 97-104, 2008
Győri, I. and L. Horváth: Asymptotic representation of the solutions of linear Volterra difference equations, Adv. Difference Equ., Art. ID 932831, 22 pp., 2008
Horváth, L.: Generalization of a Bihari type integral inequality for abstract Lebesgue integral, J. Math. Inequal, vol 2(1), 115-128, 2008
Győri, I. and L. Horváth: New limit formulas for the convolution of a function with a measure and their applications, J. Inequal. Appl., Art. ID 748929, 35 pp., 2008
Slezák, B.: On the parameter-dependence of the solutions of functional differential equations with unbounded state-dependent delay II. The Kneser-theorem and some comparison theorems, International Journal of Qualitative Theory of Differential Equations and Applications, vol. 2(2), 214-228, 2008
Győri, I. and L. Horváth: Limit theorems for discrete sums and convolutions, Communications of the Laufen colloquium on science Laufen, Austria, April 1-5, 2007. Aachen: Shaker. Berichte aus der Mathematik, 8, 1-20, 2008
Medina, R. and M. Pituk: Nonoscillatory solutions of a second-order difference equation of Poincaré type, Applied Mathematics Letters, v. 22, 679-683, 2009
Pituk M.: Nonnegative iterations with asymptotically constant coefficients, Linear Algebra and Its Applications, v. 431, 1815-1824, 2009
Győri I. and F. Hartung: On the Exponential Stability of a Nonlinear State-Dependent Delay System, in Advances in Mathematical Problems in Engineering Aerospace and Sciences, vol.3, Advances in Nonlinear Analysis: Theory, Methods and Applications, ed. S. Sivasundaram, J. Vasundhara Devi, Z. Drici, F. Mcrae. Cambridge Scientific Publ. , 39-48, 2009
Horváth L.: Inequalities corresponding to the classical Jensen's inequality, J. Math. Inequal. v. 3, no. 2, 189-200, 2009
Horváth L.: Generalized Bihari type integral inequalities and the corresponding integral equations, J. Inequal. Appl., Art. ID 409809, 20 pp., 2009
Győri I. and D. Reynolds: Sharp conditions for boundedness in linear discrete Volterra equations, Journal of Difference Equations and Applications, v. 15 (11-12), 1151-1164, 2009




vissza »